# SDR 2002UALA00050

- Difficulty date: January 8, 2002
- Submitted: January 16, 2002
- Operation: Air carrier
- Aircraft: N524UA
- Make and model: Boeing 757222
- Aircraft serial: 24977
- Aircraft time: 38,020 hours, 14,060 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN FLOORBEAM AT STATION 365, RBL9 HAS EXCESSIVE MATERIAL LOSS, MAJOR REPAIR ACCOMPLISHED.  REINFORCING REPAIR INSTALLED.
